MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAS
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had up and down buttons were hard to press.The customer also stated that the insulin pump had random no delivery alarms, cracks in casing of insulin pump.No harm requiring medical intervention was reported.The customer declined troubleshooting.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with all buttons responding properly.No damage on keypad assembly.No unlocked lcd keypad connector.Device passed the displacement test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No excessive no delivery or occlusion alarm noted.Device received with broken belt clip slot and cracked reservoir tube lip.(b)(4).

Brand Name
530G INSULIN PUMP MMT-551LNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10325121
Report Number2032227-2020-152755
Device Sequence Number11327917
Product Code OZO
UDI-Device Identifier00643169933033
UDI-Public(01)00643169933033
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAS
Device Catalogue NumberMMT-551LNAS
Device Lot NumberA5551LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight66